# SDR AALA960195

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5007
- Condition: Corroded
- Location: Bs 786-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON THE UPPER SURFACE OF TWO MAIN CABIN FLOOR BEAMS.  BLEND, SHIM, AND REFINISH PER MRB 767-1120.    TST:  32,231.54 HRS.  CYCLES, 5,446.  (X)
